An Analogue of the Pythagorean Theorem with Regualr n-Gons instead of Squares.
Elemente der Mathematik, Tome 51 (1996) no. 3, pp. 156-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1996__51_3_141599,
author = {Darko Veljan},
title = {An {Analogue} of the {Pythagorean} {Theorem} with {Regualr} {n-Gons} instead of {Squares.}},
journal = {Elemente der Mathematik},
pages = {156--160},
year = {1996},
volume = {51},
number = {3},
zbl = {0877.51024},
url = {http://geodesic.mathdoc.fr/item/ELMA_1996__51_3_141599/}
}
Darko Veljan. An Analogue of the Pythagorean Theorem with Regualr n-Gons instead of Squares.. Elemente der Mathematik, Tome 51 (1996) no. 3, pp. 156-160. http://geodesic.mathdoc.fr/item/ELMA_1996__51_3_141599/